# SDR DALA2016122210031

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,042 hours, 52,950 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT INBD ANTI-SKID ON OAP WHEN GEAR EXTENDED. EMERGENCY WAS DECLARED. REPLACED ANTI-SKID TRANSDUCER.
